International Journal of Mathematics and Mathematical Sciences
Volume 26 (2001), Issue 3, Pages 189-192
Pairs of paths and critical points
Department of Mathematics II, University Politehnica of Bucharest, Splaiul Independentei 313, Bucharest 79590, Romania
Received 22 May 2000
Copyright © 2001 Florin Caragiu and Ioana Caragiu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Two sufficient conditions are presented, in terms of the values taken by a holomorphic function on a pair of smooth paths intersecting at a point in its domain, implying that .